Alert archive / Hawaii / Gale Warnings in 2012

Gale Warning 1, NWS Honolulu, HI

March 5, 2012

NWS Honolulu, HI issued this gale warning at Mar 5, 2012, 1:00 PM HST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 1:00 PM HST (23:00 UTC)
Expired
Mar 6, 2012, 3:36 AM HST
In force
15 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WHHW70 PHFO 052300
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
100 PM HST MON MAR 5 2012

...STRONG WINDS NEAR KAUAI DUE TO THE FRONT AND INCREASING SEAS
ACROSS THE REGION DUE TO LARGE NORTH SWELL...

.STRONG WINDS ARE FOUND NEAR KAUAI WITH THE NEARBY FRONT. WINDS
SHOULD BE ON THE DECREASE TONIGHT. ABOVE NORMAL SEAS ASSOCIATED
WITH A LARGE NORTH SWELL WILL CONTINUE TO SPREAD TO OTHER AREAS OF
THE HAWAIIAN WATERS THROUGH TONIGHT...THUS EXPANDING THE COVERAGE
OF THE SMALL CRAFT ADVISORY. THIS IS IN ADDITION TO WIND RELATED
SMALL CRAFT ADVISORY OVER WATERS NORTH AND WEST KAUAI.

PHZ110>113-061200-
/O.UPG.PHFO.SC.Y.0014.000000T0000Z-120306T1600Z/
/O.NEW.PHFO.GL.W.0001.120305T2300Z-120306T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-
100 PM HST MON MAR 5 2012

...GALE WARNING IN EFFECT UNTIL 6 AM HST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KNOTS...WITH HIGHER
  GUSTS. ROUGH SEAS 14 TO 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ114>117-120>122-061200-
/O.CON.PHFO.SC.Y.0014.000000T0000Z-120306T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND WINDWARD WATERS-
100 PM HST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KNOTS...WITH HIGHER
  GUSTS. ROUGH SEAS 8 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ118-123-124-061200-
/O.CON.PHFO.SC.Y.0014.120306T0400Z-120306T1600Z/
MAUI COUNTY LEEWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
100 PM HST MON MAR 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM HST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM HST TUESDAY. 

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS...WITH HIGHER
  GUSTS. ROUGH SEAS 6 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
2 follow-up statements
972 
WHHW70 PHFO 060735
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
935 PM HST MON MAR 5 2012

...STRONG WINDS NEAR KAUAI DUE TO THE FRONT AND INCREASING SEAS
ACROSS THE REGION DUE TO LARGE NORTH SWELL...

.STRONG WINDS AROUND KAUAI ASSOCIATED WITH A NEARBY FRONT...WILL
PERSIST THROUGH THE REST OF TONIGHT BEFORE DIMINISHING TUESDAY.
ABOVE NORMAL SEAS ASSOCIATED WITH A LARGE NORTH SWELL WILL PERSIST 
ACROSS MOST MARINE ZONES THROUGH TUESDAY.

PHZ110>113-061600-
/O.CON.PHFO.GL.W.0001.000000T0000Z-120306T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-
935 PM HST MON MAR 5 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. 

* WINDS AND SEAS...THROUGH TUESDAY MORNING...NORTHEAST WINDS UP TO
  35 KNOTS...WITH GUSTS UP TO 45 KNOTS. ROUGH SEAS 19 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE
PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE
CONDITIONS END.

&&

$$

PHZ114>118-120>124-062045-
/O.EXT.PHFO.SC.Y.0014.000000T0000Z-120307T0400Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
935 PM HST MON MAR 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KNOTS...WITH HIGHER 
  GUSTS. ROUGH SEAS 6 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
964 
WHHW70 PHFO 061336
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
336 AM HST TUE MAR 6 2012

...STRONG WINDS NEAR KAUAI DUE TO THE FRONT AND INCREASING SEAS
ACROSS THE REGION DUE TO LARGE NORTH SWELL...

.ABOVE NORMAL SEAS ASSOCIATED WITH A LARGE NORTH SWELL WILL PERSIST
ACROSS OTHER MARINE ZONES THROUGH WEDNESDAY EXCEPT MAALAEA BAY.

PHZ110>113-070245-
/O.CAN.PHFO.GL.W.0001.000000T0000Z-120306T1600Z/
/O.EXB.PHFO.SC.Y.0014.000000T0000Z-120307T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-
336 AM HST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS 15 TO 25 KT...SEAS...6 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ114>118-120>124-070245-
/O.EXT.PHFO.SC.Y.0014.000000T0000Z-120307T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
336 AM HST TUE MAR 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

ROUGH SEAS THROUGH WEDNESDAY MORNING...SEAS 6 TO 16 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at Mar 5, 10:34 AM HST, 2 hours 26 minutes earlier.

Area forecast discussion, Mar 5, 10:34 AM HST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HONOLULU HI
1034 AM HST MON MAR 5 2012

.UPDATE...
THE FLASH FLOOD WATCH HAS BEEN EXTENDED THROUGH LATE TUESDAY
AFTERNOON AND NOW INCLUDES MAUI COUNTY...IN ADDITION TO KAUAI AND
HONOLULU COUNTIES. ALSO INCREASES CHANCES FOR RAIN FOR MAUI COUNTY
AND BIG ISLAND THIS AFTERNOON.

&&

.SYNOPSIS...
AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE STATE THROUGH
TUESDAY...ESPECIALLY ACROSS THE SMALLER MAIN HAWAIIAN ISLANDS.
MODERATE TRADE WINDS WILL CONTINUE NEAR KAUAI...WHILE LIGHTER
WINDS REMAIN OVER REST OF THE STATE. TRADE WINDS WILL STRENGTHEN
DURING THE LATER PART OF THE WEEK AS A STRONG SURFACE HIGH MOVES
TO FAR NORTH-NORTHWEST OF THE ISLANDS.

&&

.PREV DISCUSSION.../ISSUED 955 AM HST MON MAR 5 2012/

WATER VAPOR LOOP SHOWS AN UPPER LOW AROUND 1000 MILES NORTH OF THE
HAWAIIAN ISLANDS. A SHORTWAVE TROUGH EXTENDS SOUTHWEST OF THE LOW
WITH THE AXIS RUNNING ABOUT 500 MILES TO THE WEST OF KAUAI THIS
MORNING. THE SHORTWAVE IS CREATING AN UNSTABLE ATMOSPHERE ACROSS
ALL OF THE SMALLER HAWAIIAN ISLANDS TODAY. AN ASSOCIATED TROUGH IS
REFLECTED AT THE SURFACE ACROSS THE WESTERN END OF THE STATE. WITH
ATMOSPHERIC MOISTURE LEVELS HIGH IN ADDITION TO THESE FEATURES...EXPECT
ON AND OFF BOUTS OF RAIN...HEAVY AT TIMES...TO CONTINUE THROUGH
TUESDAY EVENING FOR ALL OF THE SMALLER MAIN ISLANDS. THE
INSTABILITY WILL BE HIGH ENOUGH TO SPAWN ISOLATED EMBEDDED
THUNDERSTORMS...THOUGH THE MAIN THREAT WILL BE FLASH FLOODING AS
GROUNDS ARE ALREADY SATURATED AND STREAMS ARE HIGH. CURRENT RADAR
SHOWS THE MAIN PRECIPITATION BAND EXTENDING FROM OAHU TO MAUI THIS
MORNING...WITH MORE DIFFUSE SHOWERS ON KAUAI.

TODAY AND TUESDAY...MODERATE NORTHEAST TRADE WINDS WILL CONTINUE AROUND
AND TO THE NORTH AND WEST OF KAUAI ON THE BACK SIDE OF THE SURFACE
TROUGH...WHILE LIGHT AND VARIABLE WINDS REMAIN OVER REST OF THE
STATE. OCCASIONAL GUSTY WINDS COULD OCCUR WITH GUST FRONTS AHEAD
OF SOME OF THE HEAVIER SHOWERS AND THUNDERSTORMS.

THE BIG ISLAND IS CURRENTLY OUTSIDE OF THE MAIN PRECIPITATION BAND
THIS MORNING...WITH LIGHT EASTERLY TRADES BRINGING IN WIDELY
SCATTERED SHOWERS ONTO WINDWARD AND SOUTHEAST SIDES OF THE ISLAND.
VISIBLE SATELLITE SHOWS SUNNY SKIES OVER THE WESTERN HALF OF THE
ISLAND. SEA BREEZES ARE EXPECTED TO KICK IN SOON THIS MORNING...AND
WITH THE ADDED INSTABILITY COULD TRIGGER SOME HEAVY SHOWERS ALONG
THE LEEWARD SLOPES THIS AFTERNOON AND EVENING. SCATTERED SNOW
SHOWERS ARE EXPECTED THIS AFTERNOON FOR THE SUMMITS. AS THE LAND
BREEZE FILLS IN TONIGHT...IT IS EXPECTED TO SUPPRESS THE
CONVECTION. THIS COULD THEN REPEAT TUESDAY WITH POTENTIALLY MORE
SHOWER COVERAGE AS THE SURFACE TROUGH MOVES EAST NEAR THE BIG
ISLAND. A WIND ADVISORY IS ALSO IN EFFECT FOR BIG ISLAND SUMMITS
DUE TO STRONG WINDS ALOFT. THE WINDWARD SIDE OF THE BIG ISLAND
SHOULD REMAIN UNDER TYPICAL TRADE WIND SHOWERS OVER THE NEXT
COUPLE DAYS.

WEDNESDAY AND WEDNESDAY NIGHT WILL BE A BIT OF A TRANSITION TIME.
A STRONG SURFACE HIGH FAR NORTH-NORTHWEST OF THE STATE WILL
ADVANCE FRESH TO LOCALLY STRONG WINDS WEST TO EAST OVER THE STATE.
MEANWHILE...ENERGY FROM THE SURFACE AND UPPER LEVEL TROUGHS WILL
FINALLY ADVANCE EAST OF THE ISLANDS. THE SHOWERS WILL BEGIN TO
SLOWLY TAPER OFF THROUGH THE DAY WEDNESDAY BUT LINGERING MOISTURE
AROUND THE ISLANDS WILL FOCUS SHOWERS ON WINDWARD SLOPES...WITH
OCCASIONAL PASSING LEEWARD SHOWERS. THE AIRMASS IN THE ISLAND VICINITY
WILL BECOME MORE STABLE BY THURSDAY.

A NEW HIGH WILL BUILD FAR NORTH NORTHWEST OF THE ISLANDS BY
THE WEEKEND...PRODUCING STRONG AND GUSTY TRADES FOR THE STATE.
THERE IS STILL SOME DISAGREEMENT BETWEEN THE MODEL SOLUTIONS... AS
NO GAPS IS STILL HINTING A SURFACE TROUGH DEVELOPING NEAR THE BIG
ISLAND WHILE BOTH THE EUROPEAN AND GFS MODELS NOW HAVE TRADE WINDS
CONTINUING OVER THE ISLANDS.

&&

.AVIATION...
A SIGMET FOR CONVECTION IS ONGOING JUST WEST OF THE DATELINE
BETWEEN 23N AND 30N LATITUDES WITH THUNDERSTORMS TOPS UP TO 48000
FEET. ISOLATED THUNDERSTORMS CONTINUE TO POP UP AROUND MAINLY THE
NORTHWEST HALF OF THE ISLAND CHAIN WITH TOPS MOSTLY BETWEEN 30000
AND 35000 FEET.

&&

.MARINE...
A HIGH SURF WARNING CONTINUES FOR EAST FACING SHORES OF KAUAI...OAHU...MAUI
AND THE BIG ISLAND AS THE LARGE NORTH NORTHEAST SWELL IS EXPECTED
TO PERSIST THROUGH AT LEAST EARLY TUESDAY. SURF HEIGHTS WILL REACH
LEVELS HIGH ENOUGH CAUSING LOCALIZED COASTAL FLOODING ALONG EXPOSED
EAST FACING SHORES. THE NORTH FACING SHORES...AND LOCALLY WEST
FACING SHORES OF KAUAI AND NIIHAU...WILL CONTINUE TO HAVE ADVISORY
LEVEL SURF THROUGH AT LEAST EARLY TUESDAY AS WELL.

A SMALL CRAFT ADVISORY POSTED ACROSS THE WATERS AROUND KAUAI AND
OAHU...AS WELL AS WINDWARD MAUI AND THE BIG ISLAND...AND ADJACENT
SECTIONS OF THE PAILOLO AND ALENUIHAHA COASTAL WATER ZONES TODAY
WILL BE EXPANDED TO INCLUDE ALMOST ALL COASTAL WATERS TONIGHT DUE
TO THE ELEVATED SEAS AND/OR WINDS.

&&

.HYDROLOGY...
GROUNDS ARE SATURATED AND RIVER AND STREAM GAGES ARE RUNNING HIGH
FROM THE HEAVY RAINS SINCE YESTERDAY...ESPECIALLY KAUAI AND OAHU.
EXPECTING POTENTIALLY HEAVY RAIN TO CONTINUE ON AND OFF TODAY AND
TUESDAY CONTINUING THE FLASH FLOODING THREAT MOSTLY FOR THE SMALLER
MAIN HAWAIIAN ISLANDS. A FLASH FLOOD WATCH IS NOW IN EFFECT
THROUGH 600 PM HST TUESDAY EVENING FOR KAUAI HONOLULU AND MAUI
COUNTIES. FLASH FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT
FOR AREAS AROUND THE STATE...PLEASE SEE OUR WEBSITE AT
WWW.WEATHER.GOV/HAWAII FOR THE LATEST AND SPECIFIC INFORMATION FOR
YOUR AREA.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH 6 PM HST TUESDAY FOR NIIHAU KAUAI OAHU
MOLOKAI LANAI KAHOOLAWE AND MAUI.

HIGH SURF WARNING UNTIL 6 AM HST TUESDAY FOR EAST FACING SHORES OF
KAUAI...OAHU...MAUI AND THE BIG ISLAND.

HIGH SURF ADVISORY UNTIL 6 AM HST TUESDAY FOR NORTH AND WEST FACING
SHORES OF NIIHAU AND KAUAI AND FOR THE NORTH FACING SHORES OF OAHU
MOLOKAI AND MAUI.

WIND ADVISORY UNTIL 6 PM HST TUESDAY FOR THE BIG ISLAND SUMMITS.

SMALL CRAFT ADVISORY UNTIL 6 AM HST TUESDAY FOR THE COASTAL WATERS
SURROUNDING KAUAI AND OAHU...WINDWARD WATERS OF MAUI AND THE BIG
ISLAND...AND THE PAILOLO AND ALENUIHAHA CHANNELS.

SMALL CRAFT ADVISORY FROM 6 PM HST THIS EVENING TO 6 AM TUESDAY FOR
THE REST OF THE COASTAL WATERS EXCEPT MAALAEA BAY.

&&

UPDATE/DISCUSSION/MARINE/HYDROLOGY...FOSTER
AVIATION...FUJII

In the hours before

Local storm report, Mar 5, 7:40 AM HST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
740 AM HST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     FLASH FLOOD      2 SW KAILUA             21.38N 157.76W
03/05/2012                   HONOLULU           HI   EMERGENCY MNGR

            KAPAA QUARRY ROAD CLOSED DUE TO FLOODING.

&&

KODAMA
Local storm report, Mar 5, 8:04 AM HST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
804 AM HST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FLASH FLOOD      MANOA                   21.32N 157.81W
03/05/2012                   HONOLULU           HI   NWS EMPLOYEE

            WATER WASHED UNDER HOME AND MINOR FLOODING ON ROAD.

&&

ELUTUMCM
Local storm report, Mar 5, 8:18 AM HST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
818 AM HST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     FLASH FLOOD      TANTALUS                21.33N 157.82W
03/05/2012                   HONOLULU           HI   BROADCAST MEDIA

            TREE DOWN ON TANTALUS BLOCKING 3600 BLOCK ROAD.

&&

ELUTUMCM

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 2:38 PM HSTSpecial Marine WarningHFO112 min
Mar 4, 2:58 PM HSTWind AdvisoryHFOHawaii, Kauai, Kalawao3 days
Mar 4, 3:05 PM HSTHigh Surf WarningHFOHonolulu, Kalawao66 hr
Mar 4, 6:10 PM HSTFlash Flood WarningHFOHonolulu3 hr
Mar 4, 8:48 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Mar 4, 11:34 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Mar 5, 2:25 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Mar 5, 3:27 AM HSTFlash Flood WarningHFOHonolulu8 hr
Mar 5, 9:25 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 5, 9:32 AM HSTSpecial Marine WarningHFO118 min
Mar 5, 9:44 AM HSTAreal Flood AdvisoryHFOKalawao6 hr
Mar 5, 10:16 AM HSTSpecial Marine WarningHFO119 min
Mar 5, 11:27 AM HSTSpecial Marine WarningHFO2 hr
Mar 5, 11:33 AM HSTSpecial Marine WarningHFO117 min
Mar 5, 11:58 AM HSTSpecial Marine WarningHFO32 min
Mar 5, 1:27 PM HSTSpecial Marine WarningHFO73 min

Nearby

Gale Warnings in Hawaii, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.